# SDR R61A201807240815

- Difficulty date: July 16, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N420YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000385
- Aircraft time: 11,879 hours, 2,187 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 1706569004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FR 87 RT BEAM AS MARKED. BLENDED CORROSION AT FR 87 BEAM FOUND TO BE OUT OF LIMITS, LOCATED, DRILLED AND ALODINE NEW RT BEAM AT FR 87. REF SRM 51-40-02, 51-23-04 HFEC INSPECTED BLENDED AREA NO DEFECTS FOUND. REPLACED BEAM AT RT FR 87 REF SRM 51-40-08,  RESTORED SURFACE PROTECTION. REF 51-23-06 TOP COAT CPM 51-25-00 CIC. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
